Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Does Rozawel, nebicard, Hopace and Clopiwas affect sexual activities?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
Question
Hello Doctor, I am taking Rozawel 20(OD), nebicard5(OD), Hopace2.5(OD), Clopiwas 75(OD) since last one year due to heart problem which occurs one year ago. I am 40 year old male. I want to know that whether these medicines affect the sexual activities and if these affect then what will be the remeady/ Thanks.
Posted Wed, 15 Jan 2014 in Medicines and Side Effects
 
 
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer: Possible options suggested sir Detailed Answer: Hello sir and welcome. Thank you for writing to us. The current prescribed medications may or may not directly affect your sexual activty and/or libido level, but in my opinion the more likely cause would be the heart condition and possible blood pressure changes as resulted by it. Also, a blood thinning medication prescribed to you which is most mandatory can at times affect the level of your libido. The remedy would be any of the following: -To substitute the medications preacribed to more suitable medications (but only if possible) -To wait for complete recovery from the recent stent and heart condition, which should also improve your sexual activity level -Or to prescribe medications to improve your sexual activity directly (eg. Sildenafil) Either of these options may be used. But the choice will depend completely on your doctor as he/she would know your history and level of response accurately. I would advise you to discuss these options with your doctor and only do as he/she has recommended. I am sure he/she will reach a good decision taking into consideration your cardiac health and sexual activity. I hope you find my response helpful. Please feel free to write back to me for any further clarifications, I would be more than happy to help you. Best wishes.
Above answer was peer-reviewed by
 
Follow-up: Does Rozawel, nebicard, Hopace and Clopiwas affect sexual activities? 4 days later
The doctor has replaced prolomet XL25 with Nebicard5 aprox. one month ago. I am also feeling this problem since 20days. I have been taking Prolomet since Dec.2013 and from that time to 20days before I have not felt the problem. Pz tell me out of above both medicines which may cause this problem i.e ED.
 
 
Answered by Dr. Shoaib Khan 2 hours later
Brief Answer: Prolomet XL causes ED more often than nebicard Detailed Answer: Hello once again sir. Well, prolomet XL has a less common/rare side effect of change in sexual desire, performance, etc; whereas, nebicard has common side effects of anxiety and depression which can affect the sexual performance as well, but this is expected to be less commonly seen than sexual side effects experienced with prolomet XL. So my opinion and medical studies point towards the use of nebicard in your case to overcome the ED, and preferably avoid the prolomet XL as it seems to effect sexual performance and desire more often than nebicard. I hope this information helps you sir. Please feel free to write back to me for any further clarifications, I would be more than happy to help you. Best wishes.
Above answer was peer-reviewed by
 
Follow-up: Does Rozawel, nebicard, Hopace and Clopiwas affect sexual activities? 15 hours later
Dear Sir, my Doctor has suggested to take Uphold (sos), if required. whether this medicine has side effects and how much. whether you will also suggest to take this. Also I want to know that in extreme winter this problem may occur or not because I have realize this problem in extreme summer and extreme winter before also. Thanks and Regard XXXXX
 
 
Answered by Dr. Shoaib Khan 2 hours later
Brief Answer: Yes I would recommend it; temperature can effect Detailed Answer: Hello XXXXX sir. Uphold is a good medication and should greatly help to treat your ED, and also increase in blood circulation to your penis which will in turn promote good erections in the future. I would also recommend this medication sir, but please do not abuse this medication and take it only when you wish to indulge in sexual activity. As for extreme temperatures affecting your sexual performance, yes this is quite possible. Given your cardiac history and circulatory problems, extreme temperatures can certainly effect your erections and libido. I hope this information clears your doubt sir. I am glad you have finally received a prescription that should help solve your problem to quite an extent sir. Please feel free to write to me about any queries at all sir, I am always available to help. Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor